# SDR 2A6R2023011266201

- Difficulty date: January 12, 2023
- Submitted: January 12, 2023
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N130KR
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7317
- Aircraft time: 4,625 hours, 13,020 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Part number: 350A21400223
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND A CRACK IN THE CANOPY WEB LOCATED NEXT TO THE SUPPORT ANGLE ON THE RIGHT SIDE OF OF THE AIRCRAFT AT STA845 AND OUTBOARD OF BL673.5
